Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 13, Issue 1


On subdirect products of type FPm of limit groups

Dessislava H. Kochloukova
  • Department of Mathematics, Cx. P. 6065, University of Campinas (UNICAMP), 13083-970 Campinas, SP, Brazil. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-07-14 | DOI: https://doi.org/10.1515/jgt.2009.028


We show that limit groups are free-by-(torsion-free nilpotent) and have non-positive Euler characteristic. We prove that for any non-abelian limit group the Bieri–Neumann–Strebel–Renz Σ-invariants are the empty set.

Let s ⩾ 3 be a natural number and G be a subdirect product of non-abelian limit groups intersecting each factor non-trivially. We show that the homology groups of any subgroup of finite index in G, in dimension is and with coefficients in ℚ, are finite-dimensional if and only if the projection of G to the direct product of any s of the limit groups has finite index. The case s = 2 is a deep result of M. Bridson, J. Howie, C. F. Miller III and H. Short.

About the article

Received: 2008-12-01

Revised: 2009-02-19

Published Online: 2009-07-14

Published in Print: 2010-01-01

Citation Information: Journal of Group Theory, Volume 13, Issue 1, Pages 1–19, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgt.2009.028.

Export Citation

© de Gruyter 2010.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Dessislava H. Kochloukova
São Paulo Journal of Mathematical Sciences, 2019, Volume 13, Number 1, Page 96
Dessislava H Kochloukova and Francismar Ferreira Lima
The Quarterly Journal of Mathematics, 2018, Volume 69, Number 3, Page 835
Mathematical Proceedings of the Cambridge Philosophical Society, 2017, Page 1
Martin R. Bridson and Dessislava H. Kochloukova
Mathematische Annalen, 2017, Volume 367, Number 3-4, Page 1007
Mathematical Proceedings of the Cambridge Philosophical Society, 2015, Volume 158, Number 02, Page 289
Dessislava Kochloukova and Pavel Zalesskii
Mathematische Nachrichten, 2015, Volume 288, Number 5-6, Page 604
Conchita Martínez-Pérez
Journal of Pure and Applied Algebra, 2014, Volume 218, Number 8, Page 1373
Ilir Snopce and Pavel A. Zalesskii
Selecta Mathematica, 2014, Volume 20, Number 2, Page 465
Dessislava H. Kochloukova and Hamish Short
Journal of Algebra, 2011, Volume 343, Number 1, Page 160
Daciberg Gonçalves and Dessislava Kochloukova
Pacific Journal of Mathematics, 2010, Volume 247, Number 2, Page 335

Comments (0)

Please log in or register to comment.
Log in